# SDR CA010831004

- Difficulty date: August 21, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 152 hours
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Part number: 3743701
- Condition: Missing
- Location: Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1. FITTING, ASSY OUTBOARD LOWER ENGINE MOUNT. ONE MISSING FASTENER ON OUTBOARD LOWER SIDE FITTING (P/N: 37437-01).2. FITTING, ASSY INBOARD LOWER ENGINE MOUNT. ONE MISSING FASTENER ON INBOARD LOWER SIDE OF FITTING (P/N: 37442-01)
